Linear and nonlinear field equations
Journées équations aux dérivées partielles (1987), article no. 14, 8 p.
@article{JEDP_1987____A14_0,
     author = {Klainerman, Sergiu},
     title = {Linear and nonlinear field equations},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {14},
     publisher = {Ecole polytechnique},
     year = {1987},
     zbl = {0653.35079},
     mrnumber = {89d:53125},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1987____A14_0/}
}
TY  - JOUR
AU  - Klainerman, Sergiu
TI  - Linear and nonlinear field equations
JO  - Journées équations aux dérivées partielles
PY  - 1987
DA  - 1987///
PB  - Ecole polytechnique
UR  - http://www.numdam.org/item/JEDP_1987____A14_0/
UR  - https://zbmath.org/?q=an%3A0653.35079
UR  - https://www.ams.org/mathscinet-getitem?mr=89d:53125
LA  - en
ID  - JEDP_1987____A14_0
ER  - 
%0 Journal Article
%A Klainerman, Sergiu
%T Linear and nonlinear field equations
%J Journées équations aux dérivées partielles
%D 1987
%I Ecole polytechnique
%G en
%F JEDP_1987____A14_0
Klainerman, Sergiu. Linear and nonlinear field equations. Journées équations aux dérivées partielles (1987), article  no. 14, 8 p. http://www.numdam.org/item/JEDP_1987____A14_0/

[1] S. Klainerman, Uniform decay estimates and the Lorentz invariance of the classical wave equation, Comm. Pure Appl. Math. 38, p. 321-332, (1985). | MR | Zbl

[2] D. Christodoulou, Global solutions of non linear hyperbolic equations for small data. Comm. Pure Appl. Math. 1986. | Zbl

[3] S. Klainerman, The null conditionand global to non linear wave equations, Lecture in Appl. Math. Vol. 23, p. 296-326 (1986). | MR | Zbl

[4] D. Christodoulou and S. Klainerman, Uniform decay estimates for linear field equations in Minkowski space. Preprint.

[5] S. Klainerman, Einstein geometry and hyperbolic equations, Proc. of the Int. Conf. in P.D.E. Madison 1985. | Zbl